Skip to main content
English
中文
Log In
Log in
Log in with ORCID
NTU Single Sign On
New user? Click here to register.
Have you forgotten your password?
Home
College of Engineering / 工學院
Applied Mechanics / 應用力學研究所
Wave equations of elastic type-II superconductors
Details
Wave equations of elastic type-II superconductors
Journal
Journal of Mechanics
Journal Volume
16
Journal Issue
1
Pages
31-36
Date Issued
2000
Author(s)
Chen, K.C.
Yeh, C.S.
KUO-CHING CHEN
DOI
10.1017/S172771910000174X
URI
https://scholars.lib.ntu.edu.tw/handle/123456789/486689
URL
https://www.scopus.com/inward/record.uri?eid=2-s2.0-0034159530&doi=10.1017%2fS172771910000174X&partnerID=40&md5=b479e13995752294c5a84e02078ef0b4
Type
journal article